# SDR ASAA2014070608470

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,880 hours, 8,365 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90440351
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START.  ACFT GROUNDED.  REF FIM TASK 74-21-00-810-807-F00. EEC REPORTS NO FAULTS.  RESTORED NR 1 ENGINE RT IGNITER SYS REF AMM TASK 74-00-00-040-802-F00. C/W VISUAL CHECKS OF RT IGNITER, EXCITER, LEAD, AND PLUG.  FOUND RT PLUG TO HAVE CARBON BUILD UP.  REPLACED RT IGNITER PLUG REF AMM 74-21-02-401. C/W IGNITER SYS AUDIBLE TEST REF AMM 74-00-00-750-801-F00.  NO FAULTS FOUND.  STARTED NR 1 ENGINE ON RT IGNITER 3 CONSECUTIVE TIMES.  NO DEFECTS NOTED.
